EconPapers    
Economics at your fingertips  
 

Infinitely Many Periodic Solutions of Duffing Equations with Singularities via Time Map

Tiantian Ma and Zaihong Wang

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

We study the periodic solutions of Duffing equations with singularities . By using Poincaré-Birkhoff twist theorem, we prove that the given equation possesses infinitely many positive periodic solutions provided that satisfies the singular condition and the time map related to autonomous system tends to zero.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/398512.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/398512.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:398512

DOI: 10.1155/2014/398512

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:398512